# SDR 9521329885

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Malfunctioned
- Location: Cockpit Panel
- Part time: 29,441 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 33,000 FEET UPON SELECTION OF ENGINE AND AIRFOIL ANTI-ICE.  CABIN ALTITUDE REACHED 10,000 FEET AND EMERGENCY DESCENT WAS MADE TO  18,000 FEET.  CABIN PRESSURE WAS REGAINED AND FLIGHT CONTINUED TO MEM WITHOUT FURTHER INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND RETORQUED CLAMP ON CROSSOVER DUCTS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
